# SDR 9614669928

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, RIGHT MAIN GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  RECYCLED GEAR AND LIGHT REMAINED ON.  CLIMBING THROUGH FL260, GEAR DOOR LIGHT CAME ON.  POSITIONED ENGINE PUMPS TO HIGH.  NO AIR NOISE OR VIBRATION.  FLIGHT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT MAIN GEAR ACTUATOR AND DOOR SWITCH, OPERATIONAL CHECK OK.
